Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 8, Issue 3, 174--284
Articles: 1 - 12
Lower and upper solutions for a discrete first-order nonlocal problems at resonance
Author(s): F. Wang, Y. Zheng
Pages: 174--183
A coincident point and common fixed point theorem for weakly compatible mappings in partial metric spaces
Author(s): M. Akram, W. Shamaila
Pages: 184--192
Positive solutions for a second-order delay p--Laplacian boundary value problem
Author(s): K. Zhang, J. Xu
Pages: 193--200
Some inequalities of Hermite-Hadamard type for n--times differentiable (rho, m)--geometrically convex functions
Author(s): F. Zafar, H. Kalsoom, N. Hussain
Pages: 201--217
Approximate ternary quadratic derivation on ternary Banach algebras and C-ternary rings revisited
Author(s): C. Park, J. R. Lee
Pages: 218--223
A stronger inequality of Cirtoajes one with power exponential functions
Author(s): M. Miyagi, Y. Nishizawa
Pages: 224--230
Hermite--Hadamard type inequalities for the product of (alpha, m)-convex functions
Author(s): H.-P. Yin, F. Qi
Pages: 231--236
Banach fixed point theorem for digital images
Author(s): O. Ege, I. Karaca
Pages: 237--245
Local convergence of deformed Halley method in Banach space under Holder continuity conditions
Author(s): I. K. Argyros, S. George
Pages: 246--254
Two different distributions of limit cycles in a quintic system
Author(s): Hongwei Li, Yinlai Jin
Pages: 255--266
Difference equations involving causal operators with nonlinear boundary conditions
Author(s): W. Wang, J. Tian
Pages: 267--274
Some new properties of null curves on 3-null cone and unit semi-Euclidean 3-spheres
Author(s): J. G. Sun, D. H. Pei
Pages: 275--284

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via  too.  Read more

2015 Impact Factor 1.176

June 15, 2016

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.176 according to 2015 Journal Citation Reports released by Thomson Reuters in 2016. Read more

2014 Impact Factor 0.949

June 25, 2015

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 0.949 according to 2014 Journal Citation Reports released by Thomson Reuters in 2015. Read more

JNSA is accepted for the following Thomson Reuters products beginning with volume 5(1) 2012:

August 15, 2014

Science Citation Index-Expanded (SCIE) including the Web of Science             ISI Alerting Service    &nbsp... Read more